# SDR DALA13008155654

- Difficulty date: February 16, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 32,686 hours, 13,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ABC & 29 ABC EMERGENCY LIGHT BULBS INOPERATIVE.  REPLACED BULBS & CHECKED OK IAW AMM 33-51-11.
